# SDR UALA2011072703846

- Difficulty date: July 26, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400 S28-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, SHEAR TIE AND BEAR STRAP (CIRC BUTT SPLICE) AT STATION 1400 STR 30 - 28L.  MAJOR REPAIR ACCOMPLISHED: REPAIRED CIRCUMFERENTIAL BUTT STRAP IAW PD57-53-161 AND UA EVA 81143 WITHOUT DEVIATION.  CREATED CF9058 FOR DTA TRACKING.
